MathSciNet Relay Station
MathSciNet bibliographic data
MR2972098 08A72 (03E72)
Zhan, Jianming; Yin, Yunqiang A new view of fuzzy $k$-ideals of hemirings. J. Intell. Fuzzy Systems 23 (2012), no. 5, 169–176.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement